# SDR YENA20150606184

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 59,524 hours, 21,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FOUND CABIN FWD WET AREA CORROSION ON FLOOR SUPPORT Y254 FWD OF FRAME 14.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
